# SDR 2012FA0000347

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: General aviation
- Aircraft: N963JM
- Make and model: Mooney M20TN
- Aircraft serial: 310024
- Aircraft time: 944 hours, 550 cycles
- Engine: Cont TSIO550G
- Engine time: 944 hours, 550 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 590030501
- Condition: Mismanufactured
- Location: Engine
- Part time: 944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED ALL 4 ENGINE ISOLATOR MOUNT BOLTS LOOSE DURING A 100 HOUR INSPECTION.  NOTED THAT THE ISOLATOR MOUNT BOLTS DO NOT HAVE A SAFETY WIRE OR LOCKING PROVISION.  FOUND SEVERAL AREAS OF CHAFING RELATED TO THE ENGINE NOT SECURED TO ENGINE BED MOUNT.  REMOVED ALL ENGINE ISOLATORS & INSPECTED. FOUND METAL SHAVINGS BETWEEN UPPER & LOWER ISOLATORS. FOUND LT AFT ENGINE MOUNT BRACKET THREAD INSERT PULLED & CROSS THREADED.  REPLACED BOTH REAR ENGINE MOUNT BRACKETS WITH NEW. REPLACED FRONT ENGINE ISOLATOR MOUNTS WITH NEW KIT, AND REINSTALLED EXISTING REAR ISOLATOR MOUNTS KIT, IAW IPC AND AMM.  FOUND INSTALLING ISOLATOR MOUNTS & BOLTS VERY DIFICULT.  ENGINE MOUNT BRACKETS DO NOT ALIGN WITH ENGINE BED MOUNT FOCAL RINGS.  WITH ALL ISOLATORS INSTALLED & BOLTS TORQUED ISOLATORS ARE DISPLACED FROM CENTERLINE & ARE LATERALLY LOADED. ISOLATORS DO NOT SEAT ON FULL CIRCUMFERENCE OF FOCAL RING. REMOVED ALL ISOLATOR MOUNTS FOR FURTHER INSPECTION OF BED MOUNT. CONTACTED ACFT MFG ABOUT THE ALIGNMENT ISSUES. MEASURED MOUNT IAW DWG AND FOUND THE ENGINE BED MOUNT FOCAL RING CENTERLINES ARE TOO NARROW BY .2500" ON ALL 4 CORNERS.  NO DEFORMITIES OF THE BED MOUNT NOTED.
